| Model Number |
M0063902010 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an escape basket was used in the kidney during a laser lithotripsy procedure performed on (b)(6) 2022.During the procedure, when the escape basket was to be inserted back in the scope, the distal end of the sheath was torn.A zero tip basket was used to complete the procedure.There were no patient complications reported as a result of this event.